# SDR SWAA2023011185421

- Difficulty date: December 26, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER COMMON TO THE FWD SIDE OF THE VAPOR BARRIER IS CRACKED AT BS 663, LBL 25, WL 177.  FOUND TO BE OUT OF LIMITS.   FABRICATED AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON A NEW DOUBLER IAW DWG 111A1000, DWG 111A1511, SRM 51-40-05-0G-0, SRM 51-30-01-0G-0, SRM 51-20-01, & 51-10-02-0G-0.   DOUBLER INSTALLED ON FAULT TTG8Q00GRPT1, STEP 5.
